# SDR FOTR20006NR1965

- Difficulty date: February 5, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556113
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720A STR 16R FRAME IS DENTED.  REPAIRED ON FASI W/O NR 20006, NR 01965.  INSTALLED REPAIR DOUBLER TO FRAME AT BS 720A, STR 16R, DUE TO DENT, IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.
